Items where Subject is "QA0274 Stochastic processes"

Up a level
Export as [feed] RSS
Group by: Authors | Item Type
Jump to: D | G | J | L | T
Number of items at this level: 7.

D

Dahlqvist, Antoine (2016) Free Energies and fluctuations for the unitary Brownian motion. Communications in Mathematical Physics, 348 (2). pp. 395-444. ISSN 0010-3616

G

Georgiou, Nicos, Khoshnevisan, Davar, Kim, Kunwoo and Ramos, Alex (2018) The dimension of the range of a transient random walk. Electronic Journal of Probability, 23 (83). pp. 1-31. ISSN 1083-6489

Georgiou, Nicos and Ortmann, Janosch (2018) Optimality regions and fluctuations for Bernoulli last passage models. Mathematical Physics, Analysis and Geometry, 21 (22). pp. 1-29. ISSN 1385-0172

J

Jensen, Max, Majee, Ananta K, Prohl, Andreas and Schellnegger, Christian (2019) Dynamic programming for finite ensembles of nanomagnetic particles. Journal of Scientific Computing, 80 (1). pp. 351-375. ISSN 0885-7474

L

Lambert, Gaultier, Ostrovsky, Dmitry and Simm, Nick (2018) Subcritical multiplicative chaos for regularized counting statistics from random matrix theory. Communications in Mathematical Physics, 360 (1). pp. 1-54. ISSN 0010-3616

Leonenko, Nikolai, Scalas, Enrico and Trinh, Mailan (2019) Limit theorems for the fractional non-homogeneous Poisson process. Journal of Applied Probability, 56 (1). pp. 246-264. ISSN 0021-9002

T

Trinh, Mailan (2018) Non-stationary processes and their application to financial high-frequency data. Doctoral thesis (PhD), University of Sussex.

This list was generated on Tue Dec 10 05:06:26 2019 GMT.